• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 455
   School of Mathematics
  Title: On the relation of extended affine Weyl groups and indefinite Weyl groups
  Author(s): S. Azam
  Status: Published
  Journal: J. Algebra
  Vol.: 222
  Year: 1999
  Pages: 174-189
  Supported by: IPM
  Abstract:
Extended affine Weyl groups are the Weyl groups of root systems of a new class of Lie algebras called extended affine Lie algebras. In this paper we show that a (reduced) extended affine Weyl group is the homomorphic image of some indefinite Kac-Moody Weyl group where the homomorphism and its kernel are given explicitly.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right